# SDR AALA20031138

- Difficulty date: October 10, 2003
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, OBSERVED EMERGENCY LIGHT INOPERATIVE AT ROW 18.  REPAIRED ELECTRICAL PIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
